Show simple item record

dc.contributor.authorAzroul, Elhoussine ( Orcid Icon 0000-0002-2396-4844 )
dc.contributor.authorBenkirane, Abdelmoujib ( )
dc.contributor.authorSrati, Mohammed ( )
dc.contributor.authorTorres, Cesar ( )
dc.date.accessioned2021-08-20T19:19:17Z
dc.date.available2021-08-20T19:19:17Z
dc.date.issued2021-03-18
dc.identifier.citationAzroul, E., Benkirane, A., Srati, M., & Torres, C. (2021). Infinitely many solutions for a nonlocal type problem with sign-changing weight function. Electronic Journal of Differential Equations, 2021(16), pp. 1-15.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14413
dc.description.abstract

In this article, we study the existence of weak solutions for a fractional type problem driven by a nonlocal operator of elliptic type

(-Δ)sa1u - λa2(|u|)u = ƒ(x, u) + g(x)|u|q(x)-2u in Ω
u = 0 in ℝN \ Ω.

Our approach is based on critical point theorems and variational methods.

dc.formatText
dc.format.extent15 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2021, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectFractional Orlicz-Sobolev spacesen_US
dc.subjectCritical point theoremsen_US
dc.subjectVariational methodsen_US
dc.titleInfinitely many solutions for a nonlocal type problem with sign-changing weight functionen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record